Effective Markovian aproximation for nonGaussian noises: a path integral approach.

Fuentes, M.A.; Wio, H.S.; Toral, R.
Physica A 303, 91-104 (2002)

We have analyzed diffusion in a double well potential driven by a colored non-Gaussian noise. Using a path-integral approach we have obtained a consistent Markovian approximation to the initially non-Markovian problem. Such an approximation allows us to get analytical expressions for the "mean-first-passage-time" that has been tested against extensive numerical simulations.

This web uses cookies for data collection with a statistical purpose. If you continue browsing, it means acceptance of the installation of the same.

More info I agree